Menu
  • Join
  • Login
  • Contact
 

Search abstracts


Strong association between HLA-B*1502 and carbamazepine-induced Stevens-Johnson syndrome and toxic epidermal necrolysis in mainland Han Chinese patients

  • At: 2011 FIP Congress in Hyderabad (India)
  • Type: Poster
  • By: MIAO, Li-Yan (The First Affiliated Hospital of Soochow University, Suzhou, China)
  • Co-author(s): Zhang, Yan (The First Affiliated Hospital of Soochow University, Suzhou, China)
    Wang, Jin (Soochow University School of Pharmacy, Suzhou, China)
    Shen, Guo-Qing (Hospital of Dermatology, Chinese Academy of Medical Sciences, Naijng, China)
  • Abstract:

    Background information: Previous studies found a strong association between HLA-B*1502 and carbamazepine-induced Stevens-Johnson syndrome and toxic epidermal necrolysis (CBZ-induced SJS/TEN) in southasia ethnic groups, including Taiwan Chinese and Thainese, but not in Caucasian or in Japanese populations. Our study aimed to examine the association

    ..

  • The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress. Please login
Last update 4 October 2019

FIP Congresses